The University of Southampton
University of Southampton Institutional Repository

Recursive prediction error estimator for non-linear models

Recursive prediction error estimator for non-linear models
Recursive prediction error estimator for non-linear models
0020-3270
569-594
Chen, S.
ac405529-3375-471a-8257-bda5c0d10e53
Billings, S. A.
8e258823-ff22-4f19-a457-18479caa30c5
Chen, S.
ac405529-3375-471a-8257-bda5c0d10e53
Billings, S. A.
8e258823-ff22-4f19-a457-18479caa30c5

Chen, S. and Billings, S. A. (1989) Recursive prediction error estimator for non-linear models. International Journal of Control, 49 (2), 569-594. (doi:10.1080/00207178908559655).

Record type: Article
Text
778917573_content.pdf - Other
Download (1MB)

More information

Published date: 1989
Additional Information: Address: London
Organisations: Southampton Wireless Group

Identifiers

Local EPrints ID: 251144
URI: http://eprints.soton.ac.uk/id/eprint/251144
ISSN: 0020-3270
PURE UUID: d8215434-c656-46f7-8684-d7b01f334652

Catalogue record

Date deposited: 12 Oct 1999
Last modified: 08 Apr 2020 16:40

Export record

Altmetrics

Contributors

Author: S. Chen
Author: S. A. Billings

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×